| Model Number |
CA1054096 |
| Medical Device Problem Codes |
Circuit Failure (1089); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of pressure sensor calibration test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
The manufacturer received information that a trilogy 100 ventilator was returned for service.There were no reports of patient harm or injury associated with this event.The device was evaluated at a third-party service center.During functional testing, the device failed a pressure sensor calibration test.The printed circuit assembly (pca) sensor board required replacement to correct the issue.Additionally, observations unrelated to the reported malfunction were noted.These included missing rubber feet and a missing handle o-ring kit, as well label replacement due to a revision.Following repair, the device successfully passed all required functional and performance testing.A final report is being submitted.If any additional information is received, a supplemental report will be filed.